American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J85) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Vy Khoi Le. A range and existence theorem for pseudomonotone perturbations of maximal monotone operators. Proc. Amer. Math. Soc. 139 (2011) 1645-1658. MR 2763754.
Abstract, references, and article information   
View Article: PDF

[2] Xiaohu Ji and Jiguang Bao. Necessary and sufficient conditions on solvability for Hessian inequalities. Proc. Amer. Math. Soc. 138 (2010) 175-188. MR 2550182.
Abstract, references, and article information   
View Article: PDF

[3] E. N. Dancer and Yihong Du. A uniqueness theorem for a free boundary problem. Proc. Amer. Math. Soc. 134 (2006) 3223-3230. MR 2231905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Nikolaos C. Kourogenis and Nikolaos S. Papageorgiou. Nonlinear hemivariational inequalities of second order using the method of upper-lower solutions. Proc. Amer. Math. Soc. 131 (2003) 2359-2369. MR 1974632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Xi Ting Liang and Ming Qi Yu. Positiveness of nonnegative supersolutions of elliptic equations . Proc. Amer. Math. Soc. 111 (1991) 731-742. MR 1087007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bernhard Kawohl. Starshapedness of level sets for the obstacle problem and for the capacitory potential problem . Proc. Amer. Math. Soc. 89 (1983) 637-640. MR 718988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1